File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Absolute ruin probabilities in a jump diffusion risk model with investment

TitleAbsolute ruin probabilities in a jump diffusion risk model with investment
Authors
Issue Date2007
PublisherSociety of Actuaries. The Journal's web site is located at http://www.soa.org/ccm/content/?categoryID=767033
Citation
North American Actuarial Journal, 2007, v. 11 n. 3, p. 159-169 How to Cite?
AbstractThis article considers the compound Poisson insurance risk model perturbed by diffusion with investment. We assume that the insurance company can invest its surplus in both a risky asset and the risk-free asset according to a fixed proportion. If the surplus is negative, a constant debit interest rate is applied. The absolute ruin probability function satisfies a certain integro-differential equation. In various special cases, closed-form solutions are obtained, and numerical illustrations are provided.
Persistent Identifierhttp://hdl.handle.net/10722/82684
ISSN
2015 SCImago Journal Rankings: 1.505
References

 

DC FieldValueLanguage
dc.contributor.authorGerber, HUen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:32:13Z-
dc.date.available2010-09-06T08:32:13Z-
dc.date.issued2007en_HK
dc.identifier.citationNorth American Actuarial Journal, 2007, v. 11 n. 3, p. 159-169en_HK
dc.identifier.issn1092-0277en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82684-
dc.description.abstractThis article considers the compound Poisson insurance risk model perturbed by diffusion with investment. We assume that the insurance company can invest its surplus in both a risky asset and the risk-free asset according to a fixed proportion. If the surplus is negative, a constant debit interest rate is applied. The absolute ruin probability function satisfies a certain integro-differential equation. In various special cases, closed-form solutions are obtained, and numerical illustrations are provided.en_HK
dc.languageengen_HK
dc.publisherSociety of Actuaries. The Journal's web site is located at http://www.soa.org/ccm/content/?categoryID=767033en_HK
dc.relation.ispartofNorth American Actuarial Journalen_HK
dc.titleAbsolute ruin probabilities in a jump diffusion risk model with investmenten_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1092-0277&volume=11&spage=159&epage=169&date=2007&atitle=Absolute+Ruin+Probabilities+in++a+Jump+Diffusion+Risk+Model+with+Investmenten_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/10920277.2007.10597474-
dc.identifier.scopuseid_2-s2.0-49649106186en_HK
dc.identifier.hkuros142926en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-49649106186&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue3en_HK
dc.identifier.spage159en_HK
dc.identifier.epage169en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridGerber, HU=7202185517en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats